# SDR DALA2017101307480

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 66,878 hours, 11,775 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO WEATHER RADAR FAILING.  FUEL DUMPED ENROUTE.   REPLACED WEATHER RADAR DRIVE UNIT ASSEMBLY AND RADAR CONTROL HEAD.
